| Model Number |
1516-30-510 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994); Joint Laxity (4526)
| Date of Event |
05/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Attune cementless rp spin out.Other case reported under (b)(4).Doi: (b)(6) 2023, dor: (b)(6) 2023, side: unkown.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Visual inspection of the x-ray evidence provided confirmed the implant spin out reported condition.The implant shows transversal rotation evidence.Additionally, joint instability can be confirmed.The overall reported complaint condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code/lot code combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.